# SDR SWAA2017112217972

- Difficulty date: November 17, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 13,166 hours, 5,705 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 157.1 ON UPPER OUTBOARD FLANGE.  REPAIRED RIB IAW EA.
